# SDR UALA2012020900786

- Difficulty date: February 7, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 65,190 hours, 12,387 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 32907449
- Part serial: 6
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAMV L EICAS MSG RETURNED.   MAINT TO ACP MEL 3611E.  DF LEFT FAMV IAW MEL 3611 E. -CQT-  :THIS FAN MOD VALVE ISSUE CAUSES ONE SEC OF CABIN TO BE VERY COLD AND CKPT TEMP TO BE DIFF TO CNTL.  REPLACED L FAMV PER MM.  OPS CHK OKAY.
